Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

High temp for chemo

Premium Questions

doctor1 MD

Hi there, My 3 year old has a bad pain in the stomach, high temp and very bad breath . Have been told by doctor to administer panadol over the next 48 hours, but 24 hours after that advice, he does ...

doctor1 MD

temp remains high? ...My son ( 14) has been given amoxcillin 250mg for a throat infection and still has a temp of 39 ...

doctor1 MD

of a headache and that has continued today. He has also stated he was dizzy today. I took his temp this morning ...

doctor1 MD

Hello!I am 14 DPO after using pregnacare conception, while my usual luteal phase is 12 days.My post ovulation temperatures are still high but I had a BFN today.How long should I wait before I take a test ...

doctor1 MD

I am 75. Very sensitive to BP drugs. I am highly allergic to sulfa..had a Stevens XXXXXXX in my 30 ... joint pain, chills temp, burning skin, headache..you name it. It took three bad days to run its course ...

Public Forum Discussions

doctor1 MD

My son has fever of 102, which has been there for more than one day now. It touched 104 in between, we gave ibugesic it came down but now again gone up. What s normal recommended dosage for 8 years old with 29 kg wt child. What if fever goed...

doctor1 MD

with an upper respiratory infection, I took him in because he was really fussy and his temp was at 101.4 well after getting home his temp was 102.8 and got as high as 103.5 before he took a nap now after his nap ...

doctor1 MD

is now 99.2. The discharge instructions said to call the dr for a high temp of 101.5 of higher. Is a low grade temp 24 hours after appendectomy normal. she is not on antibiotics and they gave her a dose ...

doctor1 MD

I m sweating profusely everywhere since yesterday evening and all through the night. I m horribly nauseas, I forced myself to drink an equate. And I took my temp and it says 95*. My apt is at 70* and I m ...

doctor1 MD

My 8 year old girl has a high temp from Wednesday and I can only control it with neurofen and calpol. She has a sore tummy just below her belly button and at the right hand side of her tummy. She ...

doctor1 MD

one week ago i was sick with a fever of 101.7 for several days. now my body temp is between 95.9-96.5 I am very tired and my wbc is 24,000. what is causing the tiredness, low body temp and high wbc ...

doctor1 MD

Hai Dr in the early morning I had severe temperature and I took one mefenamic acid 500mg plus one paracetamol 500mg and my temp came down but in the morning onwards I felt high temp and I took the same ...

doctor1 MD

and green discharge. no vomitting. his temp has fluctuated 100.4-103. mucus and blood just started showing up in his stool. he s achy. he s been sweating profusely and now clammy. his body temp just dropped ...

doctor1 MD

I have had a slight increase in my temperature for the last week it has not droped below 99.8 and has been has high as 101.1, I have also had tenderness in my breast, nausea, food smells bad, and some ...

doctor1 MD

, pale skin with red around eyes high temp of around 39, very little apatite and going to bed about 5 pm ... to keep temp down and he is also very teary with everything. What should I do? ...

Mobile Questions and Answers

doctor1 MD

It is side effect of chemotherapy. Please inform your doctor immediately and start takadditionamedicinesciddi counter these side effects. Take good nutrition. Hit a thanks. Regards

doctor1 MD

Hi Red bull can have some side effects, I would not suggest it to you. You will need other alternatives for high energy like mild exercise, yoga, meditation, etc.

doctor1 MD

104 temp is too much for flu temp this high rarely is seen in flu you probably have some other infection ...if you have sore throat take augmentin 625mg twice a day with a coudgh syrup and tylenol 500 for fever... and get your self checked up ASAP...!!!